# SDR ASAA2023080844474

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 62,743 hours, 18,333 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH MASTER CAUTION RECALL CONT CAB ZONE TEMP ILLUMINATED. EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. (RESOLVED ON W/O: 1964019 TASKCARD: N/R-00004 ) ACCOMPLISHED PZTC BITE PROCEDURE REF. FIM 21-62 TASK 801. NO FAULTS ACTIVE OR IN HISTORY. PACK/ZONE TEMPERATURE CONTROLLER BITE TEST NORMAL REF AMM 21-61-00-700-806-002.NO HISTORY FOR 90 DAYS. NO MAINTENANCE PROCEDURE TO REVERSE. REMOVED PLCARDS. THIS CLEARS MEL 21-21G, C/N 08027557. ETOPS GROUND VERIFICATION SUCCESSFUL. SEAMC MITCH NOTIFIED.
